# SDR SWIA20240808508

- Difficulty date: May 8, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON UPPER LEADING EDGE CHAFFED BETWEEN WS282.00 TO WS353.00 AS MARKED     (C-CHECK RO 8/4/2024)    REMOVED AND INSTALLED NEW UPPER LEADING EDGE SKIN ON RH AILERON REF CRJ700 SRM 51-42-06-001-001-A01 REF CRJ700 SRM 51-42-21-001-001-A01, DWG CC670-13000 REV D . COMPLIED WITH 51-900-1002-SKY AND SEE CONTINUATION FOR WORK PERFORMED.
